# SDR CA110727006

- Difficulty date: July 26, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 12,859 hours
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 23070606
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FCU INSTALLED IN ACFT WITH 585.2 HRS TSO AND 0.0 HRS TSI. FCU WOULD NOT SPOOL UP FROM GROUND IDLE TO FLIGHT IDLE.
